CRS4

An algorithm for solving Toeplitz systems by embedding in infinite systems

Giuseppe Rodriguez, Sebastiano Seatzu, Daniela Theis
Recent Advances in Operator Theory and its Applications, Birkhäuser Verlag, Volume 160, page 383--401 - 2005

BibTex references

@InCollection{RST05,
  author       = {Rodriguez, G. and Seatzu, S. and Theis, D.},
  title        = {An algorithm for solving Toeplitz systems by embedding in infinite systems},
  booktitle    = {Recent Advances in Operator Theory and its Applications},
  series       = {Operator Theory: Advances and Applications},
  volume       = {160},
  pages        = {383--401},
  year         = {2005},
  publisher    = {Birkhäuser Verlag},
  url          = {http://publications.crs4.it/pubdocs/2005/RST05},
}

Other publications in the database

» Giuseppe Rodriguez
» Sebastiano Seatzu
» Daniela Theis